Get help from best doctors, anonymously
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Dr. Satish Bhat 91% (762 ratings)
MD - Diabetology, Membership of the Royal College of Surgeons (MRCS), MBBS
Endocrinologist,  •  21 years experience
Hypoglycemia means "less-than-normal blood sugar level" (ie, less than 70 mg%). All medicines taken for Diabetes can cause hypoglycemia. However, Insulins & certain drugs like Glibenclamide (Daonil) are more risky than others. The symptoms of hypoglycemia are: sweating, tremors, sudden thirst or hunger, palpitations, giddiness, fatigue, tiredness, etc. Some or all of these symptoms may be present. They usually occur when the patient has skips a meal or exercises more than usual or takes an over dosage of the medicine. If you or your dear one has symptoms of hypo, give him/her something sweet to eat IMMEDIATELY & then take him/her to the doctor. Hypoglycemia, if severe, can lead to coma & even death.
7 people found this helpful